MARIA VALLARINO

Download the vcard Photo

Full Professor

+39 0110907513 / 7513 (DISMA)

+39 0110907545 / 7545 (DISMA)

Most recent publications

Bruno, T.; Peloso, M. M.; Vallarino, M. (2022)
The Sobolev embedding constant on Lie groups. In: NONLINEAR ANALYSIS, vol. 216. ISSN 0362-546X
Martini, A.; Meda, S.; Vallarino, M. (2022)
Maximal characterisation of local Hardy spaces on locally doubling manifolds. In: MATHEMATISCHE ZEITSCHRIFT, vol. 300, pp. 1705-1739. ISSN 0025-5874
Berchio, E.; Santagati, F.; Vallarino, M. (2021)
Poincaré and Hardy Inequalities on Homogeneous Trees. In: Springer INdAM Series / S.N., S.L., Springer-Verlag Italia s.r.l., pp. 1-22. ISBN: 978-3-030-73362-9
Martini, A; Vallarino, M (2021)
Riesz transforms on solvable extensions of stratified groups. In: STUDIA MATHEMATICA, vol. 259, pp. 175-200. ISSN 0039-3223
Levi, M.; Santagati, F.; Tabacco, A.; Vallarino, M. (2021)
Analysis on Trees with Nondoubling Flow Measures. In: POTENTIAL ANALYSIS. ISSN 0926-2601
Boggiatto, P.; Bruno, T.; Cordero, E.; Feichtinger, H. G.; Nicola, F.; Oliaro, A.; ..., a cura di (2020)
Landscapes of Time-Frequency Analysis - ATFA 2019. S.L., Birkhäuser, P. 208. ISBN: 978-3-030-56004-1
Martini, A.; Meda, S.; Vallarino, M. (2020)
A family of Hardy-type spaces on nondoubling manifolds. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 199, pp. 2061-2085. ISSN 0373-3114
Arditti, L.; Tabacco, A.; Vallarino, M. (2020)
BMO Spaces on Weighted Homogeneous Trees. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. Volume ``A Celebration of Guido L. Weiss for his Ninetieth Birthday". ISSN 1050-6926
Arditti, L.; Tabacco, A.; Vallarino, M. (2020)
Hardy Spaces on Weighted Homogeneous Trees. In: Applied and Numerical Harmonic Analysis / S.N., S.L., Birkhauser, pp. 21-39. ISBN: 978-3-030-36137-2
Bruno, Tommaso; Peloso, Marco M.; Vallarino, Maria (2020)
Besov and Triebel–Lizorkin spaces on Lie groups. In: MATHEMATISCHE ANNALEN, vol. 377, pp. 335-377. ISSN 0025-5831
Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria (2019)
A multiplier theorem for sub-Laplacians with drift on Lie groups. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 35, pp. 1501-1534. ISSN 0213-2230
Bruno, Tommaso; Tabacco, Anita Maria; Vallarino, Maria (2019)
``Endpoint results for Fourier integral operators on noncompact symmetric spaces". In: Landscapes of Time-Frequency Analysis / Boggiatto, P., Cordero, E., de Gosson, M., Feichtinger, H.G., Nicola, F., Oliaro, A., Tabacco, A., S.L., Birkhäuser, pp. 33-58. ISBN: 978-3-030-05210-2
Bruno, Tommaso; Peloso, Marco M.; Tabacco, Anita; Vallarino, Maria (2019)
Sobolev spaces on Lie groups: Embedding theorems and algebra properties. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, pp. 3014-3050. ISSN 0022-1236
Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria (2018)
Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups. In: JOURNAL D'ANALYSE MATHEMATIQUE, vol. 136, pp. 357-397. ISSN 0021-7670
Peloso, Marco M.; Vallarino, Maria (2018)
Sobolev algebras on nonunimodular Lie groups. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 57. ISSN 0944-2669
Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria (2018)
Higher Order Riesz Transforms on Noncompact Symmetric Spaces. In: JOURNAL OF LIE THEORY, vol. 28, pp. 479-497. ISSN 0949-5932
Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria (2017)
Endpoint results for spherical multipliers on noncompact symmetric spaces. In: NEW YORK JOURNAL OF MATHEMATICS, vol. 23, pp. 1327-1356. ISSN 1076-9803
Anker, Jean Philippe; Pierfelice, Vittoria; Vallarino, Maria (2015)
The wave equation on Damek-Ricci spaces.. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 194, pp. 731-758. ISSN 0373-3114
Berchio, Elvise; Ferrero, Alberto; Vallarino, Maria (2015)
Partial symmetry and existence of least energy solutions to some nonlinear elliptic equations on Riemannian models. In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 22, pp. 1167-1193. ISSN 1021-9722
Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria (2015)
Harmonic Bergman spaces, the Poisson equation and the dual of Hardy-type spaces on certain noncompact manifolds. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 14, pp. 1157-1188. ISSN 0391-173X
Mauceri, G.; Meda, S.; Vallarino, Maria (2014)
Sharp endpoint results for imaginary powers and Riesz transforms on certain noncompact manifolds. In: STUDIA MATHEMATICA, vol. 224, pp. 153-168. ISSN 0039-3223
Alessandro, Ottazzi; Vallarino, Maria (2014)
Spectral multipliers for Laplacians with drift on Damek–Ricci spaces. In: MATHEMATISCHE NACHRICHTEN, vol. 287, pp. 1837-1847. ISSN 0025-584X
Vallarino, Maria (2013)
Spazi di Hardy su gruppi a crescita esponenziale di volume. In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 6, pp. 673-684. ISSN 1972-6724
Vallarino, Maria (2013)
Atomic and maximal Hardy spaces on a Lie group of exponential growth. In: Trends in Harmonic Analysis Springer INdAM Series Volume 3 / S.N., S.L., Springer, pp. 409-424. ISBN: 9788847028524
Sjogren, P.; Vallarino, Maria (2012)
Heat maximal function on a Lie group of exponential growth. In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA, vol. 37, pp. 491-507. ISSN 1239-629X
Mauceri, G.; Meda, S.; Vallarino, Maria (2012)
Atomic Decomposition of Hardy Type Spaces on Certain Noncompact Manifolds. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 22, pp. 864-891. ISSN 1050-6926
Anker, J. P.; Pierfelice, V.; Vallarino, Maria (2012)
The wave equation on hyperbolic spaces. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 252, pp. 5613-5661. ISSN 0022-0396
Liu, L.; Vallarino, Maria; Yang, D. (2012)
Dyadic sets, maximal functions and applications on ax + b-groups. In: MATHEMATISCHE ZEITSCHRIFT, vol. 270, pp. 515-529. ISSN 0025-5874
Mauceri, G.; Meda, S.; Vallarino, Maria (2011)
Hardy type spaces on certain noncompact manifolds and applications. In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, vol. 84, pp. 243-268. ISSN 0024-6107
Anker, J. P. h.; Pierfelice, V.; Vallarino, Maria (2011)
Schrödinger Equations on Damek–Ricci Spaces. In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, vol. 36, pp. 976-997. ISSN 0360-5302
Show all publications in Porto@Iris